# SDR DALA2016080505785

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA Y=1380, BETWEEN LONGERONS 29L-27R AT AFT ACCESSORY COMPARTMENT.  FRAME WAS R & R IAW DWG 9912246-115, SRM 51-30-2, SRM 51-30-5 AND ER/A 547884-14, REV ORIGINAL.
